# SDR IPXA2014021281888

- Difficulty date: January 27, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 75,109 hours, 11,997 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75161
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION 1C, LT WING STRINGER 16 CRACKED NEAR XORS 380.   REPAIRED STRINGER BETWEEN XORS 372-402 IAW EA 011-5710-01-A5070, REV IR AND EO MD11-5710-53415-A.
